# SDR CALA2025073107117

- Difficulty date: July 25, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N17595
- Make and model: Boeing 737-9
- Aircraft serial: 67643
- Aircraft time: 1,093 hours, 350 cycles
- System (JASC): 2300 · Communications System
- Part: Wireless Unit
- Part number: 9039197
- Part serial: NMAP2006950
- Condition: Faulty
- Location: Zone 200
- Part time: 1,080 hours, 347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL FLOM ROW 37 LOCATED ODOR  TO AFT WAP OVER AFT GALLEY CEILING. PULLED & COLLARED CB AT P6-5 B-11. CREW WAP POWER. REF WDM 46-13-21-1.  COMPLIED WITH MEL. REF AMM 46-13-06 FOR WAP 2 .  VERIFIED NO OTHER SYSTEMS AFFECTED. COMPLIED WITH FIM 21-00 TASK 830. REMOVED CEILING PANELS ABOVE ROW 30 & 36 , LOWERED SEVERAL PSU PANELS IN AFT CABIN,  NO EVIDENCE OF ANY ABNORMAL ODORS. EVIDENCE OF FAINT ELECTRICAL ODOR IN CEILING PANEL ABOVE AFT GALLEY, BUT NO EVIDENCE OF BURNING ODOR.  R & R WAP IAW AMM TASK 46-13-06-400-801. OPS CHKD GOOD.
